# SDR DALA1138309861

- Difficulty date: June 6, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT ENGINE MOUNT LWR SUPPORT STRUCTURE WEB AND EXISTING REPAIR CRACKED STA YN 174 VIEWED THRU ACCESS DOOR  8206A.  NDT VERIFIED CRACK IN DOUBLER APPROX 2 INCHES LONG.  REMOVED REPAIR DOUBLER PER DC9 SRM 51-30-2.  STOP HOLE ON CRACK PER DC9 SRM 54-01 PG 9.  FABBED DOUBLER REPAIR PER DC9 SRM 54-01 PG 9 NDT CHECKED NO CRACKS DETECTED BEYOND STOP DRILL HOLE.  INSTALLED REPAIR DOUBLER PER DC9 SRM 54-01 PG 9 FIG 2.
